# SDR DALA13065853710

- Difficulty date: December 2, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 45,535 hours, 18,553 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

DURING DECENT, THE RT ENGINE FAILED.  CREW RAN ENGINE FAILURE CHECKLIST, NO ABMORMAL INDICATIONS. CREW PERFORMED A RESTART WITH NORMAL INDICATIONS.  AFTER LANDING WHEN ENGINE SHUTDOWN, EGT INDICATION WAS BLOCKED RED.  MAINTENANCE REPLACED THE RT ENGINE.
